# SDR 03FDEA02234

- Difficulty date: December 23, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310
- Aircraft serial: 303
- Aircraft time: 52,798 hours, 16,888 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: 46160008000801
- Part serial: 0033
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 32,756 hours, 21,792 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

NR 1 ATT ON PFD FROZEN, NR 1 FD FAILED, NR 1 A/P & NR 1 YAW DAMPER TRIPPED.  SUSPECT NR 1 ADC FAILED.  ON SHUTDOWN IRS MONITOR SHOWED NR 1 IRU, FOR  DRIFT & GS.  REMOVED AND REPLACED NR 1 ADC IAW MM 34-11-34-4.  TESTED PER 34-10-00 P BLOCK 501.  REMOVED AND REPLACED NR 1 IRU IAW MM 34-25-34-4.  TESTED PER 34-25-34-5.  AFS & LAND TEST PERFORMED PER MM 22-40-00-5.  R/I FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 461600-0800-0801, POS 1  SRL 0033, TAG 998311.
